# SDR 2000ZZZM14

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY LOW VOLTAGE AT STATION 10WL, 10WL, 15WL, AND 29WL.  REMOVED AND REPLACED BATTERY PACK 10WL, 18WL, 15WL AND 29WL AS PER MM 33-50-00.  (M)
